# SDR SWIA2023011367097

- Difficulty date: December 12, 2022
- Submitted: January 13, 2023
- Operation: Air carrier
- Aircraft: N926SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7687
- Aircraft time: 48,327 hours, 40,917 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280 Lbl9
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND BS 280 FLOORBEAM WEB TO BE CRACKED AT LBL 9.   REPAIRED THE FLOORBEAM ANGLE AND FLOORBEAM BETWEEN LBL 20.75 TO RBL 20.75 IAW REO 601R-53-11-926 REV. B. COMPLIED WITH TASK CARD 51-900-1003-SKY.
